Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what happens when cd4/cd8 ratio is 0.24
Feb 28, 2010

sir, i am hiv-2 positive patient and also affected with TB (which has been treated recently before 3 months).taking treatment for hiv ,before my cd4 and cd8 ratio was 0.49 but now it has been drastically changed to as below now my cd4 cells-177and cd8 cells-726,and cd4/cd8 ratio is 0.24..what is the problem?what i have to do for this ?,please explain me abt this and help me what to do and what kind of healthy food and life style ,,i should follow to come out of this problem and to be healthy,please help me

Response from Dr. Holodniy

I am not clear as to whether you are currently receiving TB and HIV meds and what your CD4 count was before. If so, it might be a drug reaction causing a decline in your cell count. On the other hand, if your CD4 count has not changed, but just your ratio, then this could be related to your CD8 count increasing, which is a natural reaction to HIV infection.



Previous
Meds and supplements
Next
Hi my daughter is hiv posi

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement